# SDR U2RA201211150002

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N872232
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1600-1620, STRINGER 17R, STRINGER HAS CORROSION, CORROSION LENGTH 1.6", WIDTH .8" DEPTH .016", ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERIAL .047". STRINGER REPAIRED IAW INSTRUCTIONS.
